# SDR IXXA08SMN062S

- Difficulty date: February 8, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5750540U501
- Condition: Cracked
- Location: Bs 680 L11l
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO FITTING CRACKED AT STATION 680.000 LONGERON 11 RIGHT.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-1-21, AND DC8 SRM 51-1-8B.
